2019
Том 71
№ 9

All Issues

Malovichko V. A.

Articles: 17
Article (Ukrainian)

Solvability of nonlocal boundary value problems for some systems of evolution differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 211–216

Article (Ukrainian)

Boundary-value problems for systems of differential equations with operator coefficients

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1635–1641

Article (Ukrainian)

Solvability of boundary value problems for some systems of differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 634–639

Article (Ukrainian)

Boundary value problems for systems of equations of mixed and composite types

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 507–512

Article (Ukrainian)

Nonlocal boundary-value problems for differential equations of the fourth order

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1653–1659

Article (Ukrainian)

Boundary-value problems for a fourth-order system of differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1286–1287

Article (Ukrainian)

Theory of sixth-order equations of mixed type

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 791–793

Article (Ukrainian)

Boundary-value problems for a certain class of systems of fourth-order differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 655–657

Article (Ukrainian)

A nonlocal boundary-value problem for an equation of fourth order

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 799–801

Article (Ukrainian)

Theory of boundary-value problems for third-otder systems of composite type

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 372–377

Article (Ukrainian)

A nonlocal boundary-value problem for the Fokker-Planck-Kolmogorov equation

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 764–767

Article (Ukrainian)

Theory of boundary-value problems for third-order equations of mixed-composite type

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 238—241

Article (Ukrainian)

Nonlocal boundary problems for degenerate parabolic equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 514—517

Article (Ukrainian)

Boundary-value problems for a class of elliptic-parabolic systems

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 214-216

Article (Ukrainian)

Theory of boundary-value problems for singular hyperbolic equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 116-119

Article (Ukrainian)

Solvability of boundary-value problems with boundary conditions of the first and the third kinds for a differential equation with a nonnegative characteristic form

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 667–671

Article (Ukrainian)

First boundary-value problem for a class of equations with nonnegative characteristic form

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 226 - 230